Reduction of matrices over simple Ore domains

Victor Bovdi, Bohdan Zabavsky

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study the theory of diagonal reductions of matrices over simple Ore domains of finite stable range. We cover the cases of 2-simple rings of stable range 1, Ore domains and certain cases of Bezout domains.

Original languageEnglish
Pages (from-to)642-649
Number of pages8
JournalLinear and Multilinear Algebra
Issue number4
Publication statusPublished - 2022


  • Bézout domain
  • Ore domain
  • diagonal reduction of a matrix
  • n-simple ring
  • stable range
  • unit-regular ring

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Reduction of matrices over simple Ore domains'. Together they form a unique fingerprint.

Cite this